# SDR AALA2018062109018

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 88,720 hours, 48,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD L1 DOOR ASSIST HANDLE WAS MISSING.   MAINTENANCE REPLACED FORWARD L1 DOOR ASSIST HANDLE HARDWARE IAW STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
